# SDR AALA201708119027

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 6,606 hours, 646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Latch
- Condition: Unsecure
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH WILL NOT STAY IN ARMED POSITION WITH COVER DOWN.  MAINTENANCE SECURED THE SPRING LATCH IAW AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
